# SDR SWAA2023050142169

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 65,087 hours, 33,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS L1 DOOR EMERGENCY EXIT LIGHT LENS IS RECESSED<[01] REINSTALLED L1 DOOR EMERGENCY EXIT LIGHT LENS PER AMM 33-51-04. AIRCRAFT OK FOR SERVICE.
